Yazoo City, MS
A 20-year-old male asked:
is it bad for me to take whey protein and creatine while on accutane?
1 doctor answer • 3 doctors weighed in
Specializes in Pediatrics
I don't advise it.: Accutane already has the potential to cause liver and kidney damage and should not be taken lightly or without close monitoring. High protein and creatine powders add an extra layer of stress to your system & could cause dehydratiion. In the long run, it takes time and hard work to build muscle, and you only need modest protein in your diet to supply that.
3615 viewsReviewed >2 years ago
Last updated Aug 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.